# SDR DALA2025122909452

- Difficulty date: December 19, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 53,871 hours, 38,431 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 631006-14. : DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA ADVISORY CIRCULAR 120-93. ASSOCIATED ER/A 00-631006 (1359454)
